Alert archive / North Carolina / River Flood Warnings in 2014

River Flood Warning 13, NWS Raleigh, NC

April 19, 2014Anson County, Stanly County, North Carolina

NWS Raleigh, NC issued this river flood warning at Apr 19, 2014, 10:05 PM EDT for Anson County, Stanly County, North Carolina. It took effect at Apr 19, 2014, 11:24 PM EDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Apr 19, 2014, 10:05 PM EDT (02:05 UTC)
In effect from
Apr 19, 2014, 11:24 PM EDT
Expired
Apr 20, 2014, 8:15 PM EDT
In force
21 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

Counties Anson County, NC, Stanly County, NC

The radar

The Raleigh/Durham radar (KRAX), 162 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rocky River NC near Norwood (NRWN7). The gauge peaked at 21.50 ft at Apr 20, 2014, 8:00 AM EDT.

actionminormoderate10203004/2004/2104/22
Action stage
16 ft
Minor stage
20 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02126000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WGUS42 KRAH 200205
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1005 PM EDT SAT APR 19 2014

...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... 

  ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES

THE ROCKY RIVER WILL CONTINUE TO RISE THROUGH THE OVERNIGHT HOURS... 
REACHING FLOOD STAGE AFTER MIDNIGHT... AS LIGHT TO MODERATE RAINFALL
CONTINUES ACROSS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC007-167-201405-
/O.NEW.KRAH.FL.W.0013.140420T0324Z-140421T0015Z/
/NRWN7.1.ER.140420T0324Z.140420T0600Z.140420T1215Z.NO/
1005 PM EDT SAT APR 19 2014

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROCKY RIVER NEAR NORWOOD.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 PM SATURDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 21.1 FEET AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE. THERE IS SIGNIFICANT 
  OVERFLOW INTO ADJACENT LOWLANDS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   THU

ROCKY RIVER
 NORWOOD          20  19.3 SAT 10 PM   20.1   7.5   4.7   3.9   3.5


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:


        NORWOOD:        212.91


&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$
5 follow-up statements
869 
WGUS82 KRAH 200816
FLSRAH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
416 AM EDT SUN APR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC007-167-202016-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-140421T0113Z/
/NRWN7.1.ER.140420T0338Z.140420T0800Z.140420T1313Z.NO/
416 AM EDT SUN APR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE ROCKY RIVER NEAR NORWOOD.
* AT  4:00 AM SUNDAY THE STAGE WAS 21.0 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE. THERE IS SIGNIFICANT 
  OVERFLOW INTO ADJACENT LOWLANDS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    MON   TUE   WED   THU   FRI

ROCKY RIVER
 NORWOOD          20  21.0 SUN 04 AM   7.5   4.7   3.9   3.5      


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        NORWOOD:        212.91


&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$
660 
WGUS82 KRAH 200830
FLSRAH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
430 AM EDT SUN APR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC007-167-202030-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-140421T0600Z/
/NRWN7.1.ER.140420T0338Z.140420T1200Z.140420T1800Z.NO/
430 AM EDT SUN APR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE ROCKY RIVER NEAR NORWOOD.
* AT  4:15 AM SUNDAY THE STAGE WAS 21.1 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE. THERE IS SIGNIFICANT 
  OVERFLOW INTO ADJACENT LOWLANDS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    MON   TUE   WED   THU   FRI

ROCKY RIVER
 NORWOOD          20  21.1 SUN 04 AM  10.8   4.7   3.8   3.4      


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        NORWOOD:        212.91


&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$
332 
WGUS82 KRAH 201133
FLSRAH

FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
733 AM EDT SUN APR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC007-167-202333-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-140421T0928Z/
/NRWN7.1.ER.140420T0338Z.140420T1200Z.140420T2128Z.NO/
733 AM EDT SUN APR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE ROCKY RIVER NEAR NORWOOD.
* AT  7:15 AM SUNDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.7 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE. THERE IS SIGNIFICANT 
  OVERFLOW INTO ADJACENT LOWLANDS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    MON   TUE   WED   THU   FRI

ROCKY RIVER
 NORWOOD          20  21.5 SUN 07 AM   9.0   5.1   4.0   3.6      


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        NORWOOD:        212.91

&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$
051 
WGUS82 KRAH 201411
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1011 AM EDT SUN APR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NORTH 
CAROLINA...
 
  ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES.

THE RIVER HAD CRESTED...AND WATER LEVELS WERE GRADUALLY FALLING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN. REMAIN AWAY FROM
WATER RUNNING HIGH AND FLOWING FAST.

&&

NCC007-167-210211-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-140421T0742Z/
/NRWN7.1.ER.140420T0338Z.140420T1130Z.140420T1942Z.NO/
1011 AM EDT SUN APR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE ROCKY RIVER NEAR NORWOOD.
* AT 10:00 AM SUNDAY THE STAGE WAS 21.3 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING WAS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE...THERE IS SIGNIFICANT 
  OVERFLOW INTO ADJACENT LOWLANDS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    MON   TUE   WED   THU   FRI

ROCKY RIVER
 NORWOOD          20  21.3 SUN 10 AM   9.5   5.1   4.0   3.5   3.3


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        NORWOOD:        212.91

&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$

DJF
219 
WGUS82 KRAH 201848
FLSRAH


FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
248 PM EDT SUN APR 20 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  ROCKY RIVER NEAR NORWOOD AFFECTING ANSON AND STANLY COUNTIES
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM ANY WATER RUNNING HIGH AND FLOWING FAST.

&&

NCC007-167-201918-
/O.CAN.KRAH.FL.W.0013.000000T0000Z-140421T0742Z/
/NRWN7.1.ER.140420T0338Z.140420T1130Z.140420T1750Z.NO/
248 PM EDT SUN APR 20 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE ROCKY RIVER NEAR NORWOOD.
* AT 2:30 PM SUNDAY THE STAGE WAS 19.6 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 1:50 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.5 FEET BY MONDAY 
  MORNING.
* IMPACT...AT 20.0 FEET...MINOR FLOOD STAGE. THERE IS SIGNIFICANT 
  OVERFLOW INTO ADJACENT LOWLANDS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    MON   TUE   WED   THU   FRI

ROCKY RIVER
 NORWOOD          20  19.6 SUN 02 PM   9.5   5.1   4.0   3.5   3.3


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:

        NORWOOD:        212.91

&&

LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
          3515 8028                   

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Apr 19, 9:25 PM EDT, 40 minutes earlier.

Area forecast discussion, Apr 19, 9:25 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
925 PM EDT SAT APR 19 2014

.SYNOPSIS...LOW PRESSURE WILL SLOWLY MOVE EAST OFF THE THE SOUTHEAST
US COAST THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
AS OF 925 PM SATURDAY...

TONIGHT:
VERTICALLY STACKED LOW ALONG THE SOUTHEAST COAST WILL MOVE SLOWLY
EASTWARD OFF THE COAST TONIGHT AND INTO THE DAY ON SUNDAY. WHILE THE
DEEP SUBTROPICAL FEED HAS SHIFTED OFFSHORE...CONTINUED EASTERLY
OVERRUNNING FLOW WILL SUPPORT PERIODS/OCCASIONAL LIGHT RAIN AND OR
DRIZZLE OVERNIGHT...WITH THE DEFORMATION BAND OF MODERATE PRECIP
CURRENTLY ACROSS THE SOUTHERN PIEDMONT/FOOHTILLS AND MOUNTAINS
LIKELY TO PIVOT EASTWARD IN CONCERT WITH THE EASTWARD MOVING BROAD
CYCLONIC CIRCULATION CENTER.  LOCALIZED 0.25 TO 0.50" IS STILL
POSSIBLE UNDERNEATH THIS HEAVIER PRECIP BAND. OTHERWISE...EXPECT
LIGHT AMOUNTS OF GENERALLY ONLY A FEW HUNDREDTHS.

SUNDAY AND SUNDAY NIGHT... A MODEL CONSENSUS IS FOR PRECIP TO SLOWLY
SHIFT SOUTH AND EAST AND OUT OF THE AREA THROUGH LATE MORNING/EARLY
AFTERNOON HOURS WITH GRADUAL CLEARING FROM THE NORTH-NORTHWEST AS
THE STRENGTHENING SURFACE HIGH BUILDS IN FROM NEW ENGLAND.
HOWEVER... IF THE CYCLONIC FLOW LINGERS ALONG THE I-95 CORRIDOR...
AS SOME MODELS HINT... THE CLOUDINESS MAY BE SLOWER TO CLEAR. SKIES
BECOMING PARTLY SUNNY NW... AND VARIABLY CLOUDY ELSEWHERE SUNDAY.
HIGHS GENERALLY IN THE LOWER TO MID 60S...WITH THE WARMEST READINGS
ACROSS THE NW PIEDMONT WHERE WE WILL MORE SUNSHINE. MOST AREAS
SHOULD BECOME MOSTLY CLEAR WEST OF I-95 SUNDAY NIGHT. LOWS IN THE
40S.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 200 PM SATURDAY...

MONDAY AND MONDAY NIGHT: HIGH CONFIDENCE THAT MONDAY AND MONDAY
NIGHT WILL BE DRY AS THE COASTAL LOW MOVES AWAY FROM THE CAROLINAS.
SURFACE HIGH PRESSURE WILL CONTINUE TO RIDGE IN FROM THE NORTHEAST
WHILE RIDGE ALSO BUILDS IN ALOFT. EXPECT HIGHS AROUND 70 DEGREES
AND OVERNIGHT LOWS AROUND 50 DEGREES.

TUESDAY THROUGH TUESDAY NIGHT: AN UPPER LEVEL TROUGH WILL APPROACH
THE AREA EARLY TUESDAY. THE SURFACE TROUGH AMPLIFIES THE SURFACE LOW
OVER THE GREAT LAKES MOVES ENE AND DEEPENS ON TUESDAY. RAIN CHANCES
WILL INCREASE TUESDAY AFTERNOON AS THE COLD FRONT APPROACHES.
ALTHOUGH SOUTHWEST FLOW IS EXPECTED TO ADVECT IN SOME WARM MOIST AIR
AHEAD OF THE FRONT...THE DURATION IS RELATIVELY SHORT...LIMITING THE
AVAILABLE MOISTURE AND POTENTIAL RAINFALL TOTALS. AS OF THE LAST
COUPLE OF MODEL RUNS...THE GFS APPEARS WETTER THAN THE ECMWF WITH
THIS SYSTEM...NOT HELPING TO IMPROVE CONFIDENCE. THE WARM SOUTHWEST
FLOW WILL HELP HIGH TEMPERATURES REACH THE MID TO UPPER 70S ACROSS
THE AREA. GIVEN THE PROJECTED MARGINAL SHEAR AND INSTABILITY TUESDAY
AFT/EVE...AN ISOLATED STRONG/SEVERE STORM CANNOT BE RULED OUT...BUT
THE BEST UPPER LEVEL SUPPORT IS WELL TO THE NORTH...WHICH SHOULD
HELP LIMIT THE THREAT. REGARDLESS...EXPECT THE COLD FRONT TO MOVE
THROUGH CENTRAL NC TUESDAY EVE/NIGHT...WITH DRY AIR ADVECTING INTO
THE MID LEVEL BEHIND IT HELPING CUT OFF ANY REMAINING PRECIPITATION.
THOUGH IT WILL BE DEPENDENT ON TIMING OF THE FRONT...FOR NOW EXPECT
LOWS AROUND 50 DEGREES NW TO MID 50S SE TUESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 215 PM SATURDAY...

HIGH PRESSURE BUILDS IN BEHIND THE FRONT AND REMAIN IN PLACE THROUGH
THURSDAY NIGHT...YIELDING DRY WEATHER AND TEMPERATURES WITHIN A FEW
DEGREES OF NORMAL...HIGHS IN THE LOW TO MID 70S AND LOWS INCREASING
FROM MID 40S WEDNESDAY NIGHT TO LOW 50S THURSDAY NIGHT. ANOTHER LOW
PRESSURE SYSTEM TRAVERSING EASTWARD ACROSS THE NORTHERN U.S. AT THE
END OF THE WEEK WILL GRADUALLY PUSH THE HIGH OFFSHORE AND YIELD THE
RETURN OF SOUTHWEST FLOW AND INCREASING RAINFALL CHANCES FOR FRIDAY
AND SATURDAY. AGAIN WITH THIS SYSTEM THE MODELS DIFFER...WITH THE
GFS BEING THE WETTER OF THE TWO...THUS WILL CONTINUE TO INDICATE A
SLIGHT CHANCE FOR RAIN...ALTHOUGH CONFIDENCE IN THE TIMING AND
AMOUNTS IS NOT PARTICULARLY HIGH AT THIS TIME. EXPECT HIGHS IN THE
MID 70S TO AROUND 80 DEGREES AND LOWS IN THE MID TO UPPER 50S FRIDAY
NIGHT...DECREASING INTO THE LOW TO MID 50S FOR SATURDAY NIGHT.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
AS OF 730 PM SATURDAY...

PERIODS OF LIGHT RAIN OR DRIZZLE WILL CONTINUE THROUGH THE OVERNIGHT
HOURS AS LOW PRESSURE SLOWLY MOVES EAST OFF THE SOUTHEAST COAST.
DESPITE THE EXPECTED PRECIP...MOSTLY VFR CONDITIONS WILL PREVAIL
WITH THE MAIN EXCEPTION BEING ACROSS THE SOUTHEAST (KFAY) WHERE MVFR
TO IFR CONDITIONS WILL LIKELY PREVAIL UNTIL SUNDAY MORNING OR EARLY
AFTERNOON. OTHER TAF SITES MAY SEE BRIEF PERIODS OF MVFR CONDITIONS
WITHIN HEAVIER BANDS OF PRECIP...BUT THAT IS ALMOST IMPOSSIBLE TO
TIME OUT. SKIES WILL BEGIN TO CLEAR OUT FROM NORTHWEST TO SOUTHEAST
THROUGHOUT THE DAY ON SUNDAY. NORTHEASTERLY WINDS WILL REMAIN RATHER
BRISK THROUGH THE PERIOD...WITH PERIODIC GUSTS US TO 20-25 MPH...
ESPECIALLY ACROSS THE EAST.

OUTLOOK...VFR CONDITIONS ARE EXPECTED TO DOMINATE THROUGH MONDAY
NIGHT. THEN THE NEXT SYSTEM WILL IMPACT THE AREA ON TUESDAY...
BRINGING ANOTHER CHANCE FOR RAIN AND ASSOCIATED ADVERSE AVIATION
CONDITIONS. HOWEVER THIS WILL BE A MUCH MORE PROGRESSIVE SYSTEM WITH
CONDITIONS IMPROVING TO VFR LATE TUESDAY NIGHT INTO WEDNESDAY...WITH
VFR CONDITIONS THEN PERSISTING THROUGH THURSDAY AS HIGH PRESSURE
DOMINATES.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...BADGETT
NEAR TERM...CBL/BADGETT
SHORT TERM...KC
LONG TERM...KC
AVIATION...KRD
Hazardous weather outlook, Apr 19, 3:28 PM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
328 PM EDT SAT APR 19 2014

NCZ007>011-021>028-038>043-073>078-083>086-088-089-201930-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
328 PM EDT SAT APR 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in North Carolina, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.